Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 109582, 5 pages
http://dx.doi.org/10.1155/2013/109582
Research Article

Analytic Solution of a Class of Fractional Differential Equations

1School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo, Henan 454000, China
2Institute of Mathematics, School of Mathematical Sciences, Nanjing Normal University, Nanjing, Jiangsu 210023, China

Received 8 July 2013; Revised 23 October 2013; Accepted 13 November 2013

Academic Editor: Shawn X. Wang

Copyright © 2013 Yue Hu and Zuodong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yue Hu and Zuodong Yang, “Analytic Solution of a Class of Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 109582, 5 pages, 2013. https://doi.org/10.1155/2013/109582.